# SDR DALA1204039210

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 44,499 hours, 23,663 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 591018911
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 173 STRAP REPAIR REQUIRED ON VERTICAL L/E IF MORE THAN 24 HOLES HAVE BEEN BUSHED PER SRM 55-30-05 REPAIR 9-1.  REPAIRED PER SRM 55-30-05 FIG 6 AND BOEING DWG SG0955004. RII COMPLIED WITH.  OPN 0501, NR 151, 154, 156, 157, 173 ALSO PART OF REPAIRS.  ADDED WEIGHT 2.23LBS.  REPAIR AT LOCATION ZFS52.
